# SDR YENA2023005020475

- Difficulty date: April 21, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 02647
- Aircraft time: 65,340 hours, 23,140 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: REF JB 534195-01-2-A. CRACK FLOOR STRUCTURE SECTION CONNECTION FR 66 AT LEVEL Y1292 IN PASSENGER CABIN; REF AEROMAN WO 2023-90/1, NR 2023-193817. REMOVED AND REPLACED FLOOR STRUCTURE SECTION CONNECTION LOC FR66 AT LEVEL Y1292 IN PASSENGER CABIN ON FWD GALLEY AREA IAW A320-SRM51-72-11 AND DWG E53474250 AND SRM 51-11-12 FIG 020. (SHEET 1).
